Apr 01, 2010 - 4:48 am
So, I'm still basically new at receiving this treatment, but It seems after the treatments that I've had, I've had some pretty painful effects. After this last one which I had on the 24th wednesday I started having chest pain again on Saturday, then on Sunday started having stomach pain accompanied with it. Now its more stomach pain and cramps that I'm dealing with and its been over a week! Has anyone experienced this with this treatment. I'm not suffering with constipation or anything like that, I'm afraid I have stomach ulcers now or that I'm becoming lactose intolerant or something else. Since I've only had 2 treatments with ABVD I'm curious as to if this is going to happen everytime, cause I'm lucky I have pain meds to get me through until I see the dr. again. I feel like I'm constantly calling him about something, I know hes getting annoyed with me... But has anyone experienced this? It would help so much to know... Thanks and God Bless!